# SDR UIEA2023101300912

- Difficulty date: October 10, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 94,440 hours, 15,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 209
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SLIDE LIGHT LAMP INOP AT UPPER DECK RH SIDE( 1) IAW AMM 33-51-10-962-001 REV 108 REPLACED LIGHT LAMP AT UPPER DECK RH SIDE, CONDITIONAL CHECK NORMAL. 2) IAW AMM 33-51-10-402-005 REV 108 PERFORMED LIGHT TEST OF SLIDE LIGHT. THE RESULT WAS SATISFACTORY )
